Alert archive / Georgia / Frost Advisories in 2005

Frost Advisory 2, NWS Charleston, SC

October 29, 20057 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this frost advisory at Oct 29, 2005, 3:19 PM EDT for 7 counties in Georgia; 5 counties in South Carolina. It took effect at Oct 30, 2005, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2005, 3:19 PM EDT (19:19 UTC)
In effect from
Oct 30, 2005, 3:00 AM EST
Expired
Oct 30, 2005, 9:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 291919
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT SAT OCT 29 2005

GAZ087-088-099>101-114-115-SCZ040-042>045-047-300330-
/X.NEW.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
319 PM EDT SAT OCT 29 2005

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. 

THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF INTERIOR
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY SUNDAY
MORNING. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED FROST
ACROSS MUCH OF THE AREA TONIGHT. A FREEZE IS NOT EXPECTED AT THIS
TIME.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$
3 follow-up statements
000 
WWUS72 KCHS 300118
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
918 PM EDT SAT OCT 29 2005

GAZ087-088-099>101-114-115-SCZ040-042>045-047-301000-
/X.CON.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
918 PM EDT SAT OCT 29 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF INTERIOR
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY SUNDAY
MORNING. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED FROST
ACROSS MUCH OF THE AREA TONIGHT. A FREEZE IS NOT EXPECTED AT THIS
TIME.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$

SCW
000 
WWUS72 KCHS 300728
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
228 AM EST SUN OCT 30 2005

GAZ087-088-099>101-114-115-SCZ040-042>045-047-301400-
/X.CON.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
228 AM EST SUN OCT 30 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND CALM WINDS IS ALLOWING TEMPERATURES
TO FALL INTO THE UPPER 30S ACROSS MUCH OF INTERIOR SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA EARLY THIS MORNING. TEMPERATURES
ARE LIKELY TO FALL A FEW MORE DEGREES INTO THE MIDDLE 30S BEFORE
SUNRISE RESULTING IN THE DEVELOPMENT OF SCATTERED FROST ACROSS
MUCH OF THE AREA.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE
POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY
MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE
ACTION TO PROTECT OUTSIDE VEGETATION.

$$

RJB
000 
WWUS72 KCHS 301335
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
835 AM EST SUN OCT 30 2005

GAZ087-088-099>101-114-115-SCZ040-042>045-047-301445-
/X.EXP.KCHS.FR.Y.0002.000000T0000Z-051030T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
835 AM EST SUN OCT 30 2005

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE THROUGH THE LOWER TO MID 40S
THROUGH 9 AM...THUS THE RISK FOR FROST HAS ENDED.

SCATTERED FROST WAS REPORTED ACROSS MUCH OF INTERIOR PORTIONS OF
SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLIER THIS
MORNING.

IF YOU OBSERVED FROST THIS MORNING...PLEASE CONTACT THE NATIONAL
WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND
LEAVE A MESSAGE. THANK YOU.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:11 PM EDT, 8 minutes earlier.

Area forecast discussion, Oct 29, 3:11 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT SAT OCT 29 2005

.SHORT TERM /TONIGHT THROUGH MON NIGHT/...CURRENTLY AT THE SURFACE
BROAD AREA OF HIGH PRESSURE IS IN CONTROL OF THE WEATHER ACROSS MUCH
OF THE EASTERN HALF OF THE U.S. VIS SAT IMAGERY INDICATES CLEAR
SKIES ACROSS THE FORECAST AREA...WITH SOME STRATO CU DEVELOPING
ACROSS THE COASTAL WATERS IN CAA REGIME. MAIN SHORT TERM CONCERNS
FOR TONIGHT REVOLVE AROUND TEMPERATURES AND FROST POTENTIAL.

TONIGHT...SFC HIGH PRESSURE WILL CONTINUE TO SLOWLY BUILD INTO THE
SE CONUS...RESULTING IN CLEAR SKIES ACROSS THE FORECAST AREA.
GEOSTROPHIC WINDS REMAIN AT OR BELOW 15 KT...SO EXPECT THAT
WINDS WILL DECOUPLE ACROSS MUCH OF THE CWA. WITH CLEAR SKIES AND
LIGHT OR CALM WINDS...EXPECT THAT TEMPERATURES WILL BOTTOM OUT IN
THE MIDDLE 30S ACROSS WESTERN ZONES...AND UPPER 30S ACROSS COASTAL
ZONES AWAY FROM THE COAST. WILL MENTION AREAS OF FROST ACROSS
INTERIOR ZONES AND PATCHY FROST AWAY FROM THE COAST IN SC COASTAL
ZONES. WITH TEMPERATURES BOTTOMING OUT IN THE MIDDLE 30S ACROSS
INTERIOR ZONES...FROST APPEARS LIKELY...SO WILL GO AHEAD AND ISSUE A
FROST ADVISORY FOR INTERIOR SC ZONES AND MUCH OF INTERIOR GA.
COORDINATED WITH ILM/CAE/FFC/JAX...THANKS.

SUNDAY AND SUNDAY NIGHT...SFC HIGH PRESSURE REMAINS CENTERED OVER
THE SE CONUS...SO EXPECT CLEAR SKIES ACROSS THE REGION. LOW LEVEL
THICKNESS VALUES WILL BE ON THE INCREASE...SO DESPITE A CHILLY START
SUNDAY MORNING...EXPECT THAT TEMPERATURES WILL REBOUND TO NEAR 70 OR
THE LOWER 70S ACROSS THE AREA. OVERNIGHT LOWS WILL BE A BIT WARMER
THAN TONIGHT...GENERALLY IN THE 40S ACROSS THE AREA.

MONDAY AND MONDAY NIGHT...HIGH PRESSURE WILL BEGIN TO LOSE ITS
INFLUENCE OVER THE REGION...AS IT SHIFTS EASTWARD INTO THE ATLANTIC.
EXPECT PLENTY OF SUNSHINE MONDAY...WITH TEMPERATURES REBOUNDING INTO
THE MIDDLE 70S...AS LOW LEVEL THICKNESSES CONTINUE TO INCREASE.
RETURN FLOW WILL BEGIN TO GET ESTABLISHED MON NIGHT...SO EXPECT THAT
SOME STRATO CU WILL BEGIN TO DRIFT IN FROM THE ATLANTIC. CAN/T
ENTIRELY RULE OUT A STRAY SHOWER WORKING INTO COASTAL ZONES...BUT
FOR NOW WILL KEEP THINGS DRY OVER LAND AND GO WITH SLGT CHC POPS
ACROSS THE COASTAL WATERS.
&&

.LONG TERM /TUE THROUGH SAT/...MEDIUM RANGE GUIDANCE HAS SHIFTED
CONSIDERABLY FROM PREVIOUS RUNS THIS AFTERNOON. MODELS APPEAR TO BE
MERGING SHORTWAVE ENERGY DROPPING OUT OF THE CENTRAL PLAINS EARLY
NEXT WEEK...WITH REMNANT MOISTURE FROM HURRICANE BETA. NEEDLESS TO
SAY CONFIDENCE THROUGH THE EXTENDED PERIOD IS LOW GIVEN LACK OF
MODEL CONTINUITY. SHORTWAVE ENERGY WILL DROP SOUTHEAST OUT OF THE
SOUTHERN PLAINS INTO THE NORTHWESTERN GOMEX TUE. THE GFS AND ECMWF
HAVE INDICATED FOR A COUPLE RUNS NOW THAT MOISTURE ASSOCIATED WITH
BETA WILL MERGE WITH A CUT OFF LOW IN THE NORTHERN GOMEX. THIS WILL
LEAD TO AN AREA OF LOW PRESSURE DEVELOPING LATE TUE AND TUE NIGHT IN
THE GOMEX...AND SLOWLY TRACKING INTO NORTHERN FL BY WED NIGHT AND
ALONG THE SOUTHEAST U.S. COAST THU THROUGH FRI. HAVE OPTED TO
INCLUDE SLGT CHC/LOW CHC POPS TUE THROUGH FRI PER COORDINATION WITH
SURROUNDING OFFICES...WITH BEST CHANCES OF RAIN EXPECTED WED
AFTERNOON THROUGH THU NIGHT. HIGH PRESSURE IS EXPECTED TO BUILD BACK
INTO THE AREA SATURDAY...RESULTING IN RAIN FREE WEATHER.
&&

.MARINE....CAA IS GRADUALLY WANING ACROSS THE WTRS LTE THIS AFTN AS
SFC HIGH PRES BUILDS INTO THE RGN. WNDS ARE SLOWLY SUBSIDING WITH
ONLY THE ELEVATED SABSOON TOWERS REPORTING SUSTAINED WNDS OVR 20 KT.
WNDS WL REMAIN GUSTY FOR A FEW MORE HRS BUT SHOULD LVL OFF TO AROUND
10-15 KT OVRNGT. WL LET THE SCA EXPIRE FOR THE GA OFFSHORE WTRS AT
20Z...BUT MAINTAIN THE SCA FOR HAZARDOUS SEAS THROUGH ERLY MON MRNG
AS 6 FT SEAS SHOULD HOLD THROUGH THEN.

HIGH PRES WL EXTEND ACROSS THE WTRS THROUGH MON BEFORE SLIDING E OF
THE MID-ATLC STATES. THE 29/12Z NAM AND TO SOME EXTENT THE GFS SHOW
A WK COASTAL TROF DVLPG MON-MON NGT AS THE SFC HIGH SHIFTS TO A MORE
FAVORABLE PSN. THIS FEATURE LOOKS WK BUT MAY SHIFT WNDS MORE ELY
ACROSS THE GA OFFSHORE WTRS BY MON NGT. WNDS SHOULD STAY NE WITHIN
20 NM WITH A WESTWARD EXTENSION OF THE ANTICYCLONE HOLDING FIRM
ACROSS THE CAROLINAS AND GA. THE FCST BECOMES A BIT MORE PROBLEMATIC
WED-THU AS MOST OF THE GLOBAL MODELS NOW HINT THAT A WK SFC LOW WL
FORM OVR THE ERN GULF AS A POTENT UPR LOW MOVES ACROSS THE NRN GULF.
THE SFC LOW IS FCST TO REDVLP OVR THE GULF STREAM BY THU AS THE UPR
LOW MOVES ACROSS THE SE STATES. NOT READY TO JUMP ON TOO STRONG OF A
SYSTEM JUST YET BUT WL INCR WNDS SLGTLY TO 15 KT...XCPT 15-20 KT GA
OFFSHORE WTRS...AND BUILD SEAS TO 3-5 FT...XCPT 5-6 FT FOR THE GA
OFFSHORE WTRS TO TREND. FUTURE ADJUSTMENTS ARE LIKELY.
&&

.AVIATION...NO ISSUES. VFR CONDITIONS WL PERSIST FOR THE NXT 24 HRS.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY 3AM-9AM SUNDAY GAZ087-088-099>101-114-115.
SC...FROST ADVISORY 3AM-9AM SUNDAY SCZ040-042>045-047.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS AMZ374.

&&

JRJ/ST
Hazardous weather outlook, Oct 29, 10:17 AM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 AM EDT SAT OCT 29 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-301000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1017 AM EDT SAT OCT 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FROST...CLEAR SKIES...COOL AIR...AND LIGHT WINDS WILL COMBINE TO
ALLOW FOR THE FORMATION OF PATCHY FROST WELL INLAND FROM THE COAST
LATE TONIGHT AS TEMPERATURES DROP INTO THE UPPER 30S. A FROST
ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA. REFER TO THE LATEST
SPECIAL WEATHER STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Oct 29, 10:15 AM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 AM EDT SAT OCT 29 2005

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-
292000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
1015 AM EDT SAT OCT 29 2005

...FROST POSSIBLE TONIGHT...

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 30S TONIGHT ACROSS MUCH OF
INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. PATCHY
FROST WILL LIKELY DEVELOP LATE TONIGHT AS A RESULT. THERE IS A
POSSIBILITY THAT TEMPERATURES COULD DROP INTO THE MID 30S TONIGHT
WHICH WOULD SUBSTANTIALLY INCREASE THE RISK FOR FROST. SHOULD THIS
OCCUR...A FROST ADVISORY WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE. A FREEZE IS NOT EXPECTED TO OCCUR TONIGHT.

IF YOU HAVE TENDER VEGETATION OR COLD SENSITIVE OUTDOOR PLANTS...
CONSIDER BRINGING THEM INDOORS TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR LATER STATEMENTS AND POSSIBLE FROST ADVISORIES
FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON.

SCZ048-050-292000-
BEAUFORT-CHARLESTON-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...CHARLESTON
1015 AM EDT SAT OCT 29 2005

...PATCHY FROST POSSIBLE TONIGHT WELL INLAND FROM THE COAST...

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 30S WELL INLAND FROM THE
SOUTHEAST SOUTH CAROLINA COAST TONIGHT. AS A RESULT...PATCHY FROST
MAY DEVELOP LATE TONIGHT...MAINLY NORTH AND WEST OF HIGHWAY 17.
THE RISK FOR PATCHY FROST WILL BE GREATEST ALONG AND NORTH OF A
LINE FROM NORTH CHARLESTON TO RAVENEL AND GARDENS CORNER.

IF YOU HAVE TENDER VEGETATION OR COLD SENSITIVE OUTDOOR PLANTS...
CONSIDER BRINGING THEM INDOORS TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

Nearby

Frost Advisories in Georgia, 2005Frost Advisories in South Carolina, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.